Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 10, 2015, 8:44 AM CDT for 7 counties in Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 8:44 AM CDT (13:44 UTC)
- Expired
- May 10, 2015, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Wagoner County, OK
The radar
The Western Arkansas radar (KSRX), 133 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 10:23 AM CDT | FLASH FLOOD | Mcalester, OK | HIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE. |
| May 10, 10:30 AM CDT | FLASH FLOOD | Kinta, OK | COPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA REPORT WITH PICTURE. |
| May 10, 11:00 AM CDT | FLASH FLOOD | Eufaula, OK | RECREATIONAL AREA FLOODED IN EUFAULA. SOCIAL MEDIA. IMAGE SHOWED BASEBALL FIELD AND SURROUNDING AREA UNDER UP TO A FOOT OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
157
WGUS54 KTSA 101344
FFWTSA
OKC061-077-091-101-111-121-145-101930-
/O.NEW.KTSA.FF.W.0028.150510T1344Z-150510T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
844 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
SOUTH CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA...
SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 230 PM CDT
* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO THE WARNED AREA. 2
TO 4 INCHES OF RAINFALL HAS ALREADY OCCURRED OVERNIGHT WITH AN
ADDITIONAL 2 TO 3 INCHES POSSIBLE. THIS COULD LEAD TO LIFE
THREATENING FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
EUFAULA...MCALESTER...MUSKOGEE...WILBURTON...ALDERSON...ARROWHEAD
STATE PARK...ASHLAND...BALD HILL...BLANCO...BLOCKER...BOYNTON...
CANADIAN...CHECOTAH...COUNCIL HILL...CROWDER...DAMON...DEWAR...
ENTERPRISE...GRAYSON...HANNA...HARTSHORNE...HASKELL...HAYWOOD...
HIGGINS...HOFFMAN...INDIANOLA...KEEFETON...KINTA...KIOWA AND KREBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3468 9589 3468 9610 3496 9610 3510 9605
3516 9599 3534 9599 3585 9592 3587 9528
3471 9521 3468 9537 3468 9551 3464 9552
3459 9573 3459 9588
$$1 follow-up statement
553
WGUS74 KTSA 101634
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT SUN MAY 10 2015
OKC061-077-091-101-111-121-145-101930-
/O.CON.KTSA.FF.W.0028.000000T0000Z-150510T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
WAGONER OK-LATIMER OK-
1134 AM CDT SUN MAY 10 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LATIMER...SOUTH
CENTRAL WAGONER...PITTSBURG...EASTERN OKMULGEE...WESTERN MUSKOGEE...
MCINTOSH AND SOUTHWESTERN HASKELL COUNTIES UNTIL 230 PM CDT...
AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. ADDITIONAL
HEAVY RAINFALL IS EXPECTED LATER THIS AFTERNOON. SIGNIFICANT FLOODING
CONTINUES ACROSS MUCH OF THE AREA WITH NUMEROUS ROADS CLOSED.
ADDITIONAL RAINFALL WILL FURTHER AGGRAVATE THE ONGOING FLOODING
CONDITIONS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...MCALESTER...MUSKOGEE...WILBURTON...ALDERSON...ARROWHEAD
STATE PARK...ASHLAND...BALD HILL...BLANCO...BLOCKER...BOYNTON...
CANADIAN...CHECOTAH...COUNCIL HILL...CROWDER...DAMON...DEWAR...
ENTERPRISE...GRAYSON...HANNA...HARTSHORNE...HASKELL...HAYWOOD...
HIGGINS...HOFFMAN...INDIANOLA...KEEFETON...KINTA...KIOWA AND KREBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3468 9589 3468 9610 3496 9610 3510 9605
3516 9599 3534 9599 3585 9592 3587 9528
3471 9521 3468 9537 3468 9551 3464 9552
3459 9573 3459 9588
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:10 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 10, 6:10 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT SUN MAY 10 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL
SITES OVER THE NEXT FEW HOURS BEFORE THUNDERSTORMS DEVELOP. MVFR
CONDITIONS CAN THEN BE EXPECTED FOR THE REMAINDER OF THE FORECAST
PERIOD. SOME HEAVY THUNDERSTORMS WITH INTERMITTENT IFR OR WORSE
CONDITIONS... ALONG WITH STRONG GUSTY WINDS WILL BE POSSIBLE AT
JUST ABOUT ANY SITE TODAY AND TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 331 AM CDT SUN MAY 10 2015/
DISCUSSION...
THUNDERSTORMS THAT HAVE PRODUCED SPORADIC SEVERE WINDS AND
WIDESPREAD FLOODING ACROSS PARTS OF SE OK AND WRN AR ARE GRADUALLY
EXITING THE FORECAST AREA EARLY THIS MORNING. WE SHOULD SEE A
FEW HOURS OF LIMITED PRECIPITATION COVERAGE THIS MORNING BEFORE
YET ANOTHER ROUND OF SHOWERS/THUNDERSTORMS LIFTS NE FROM TX INTO
ERN OK/WRN AR BY MID-MORNING AND INTO THE AFTERNOON. AS WE'VE
SEEN THE PAST FEW DAYS...THE CONVECTIVE MODE WILL REMAIN QUITE
MESSY ALTHOUGH STRENGTHENING MID-LEVEL FLOW WILL SUPPORT SOME
SEVERE WEATHER.
THE NAM HAS REMAINED CONSISTENT IN DEVELOPING LATE AFTERNOON/EARLY
EVENING CONVECTION ACROSS SE KS INTO PARTS OF OK AS THE PACIFIC
FRONT OVERTAKES THE DRYLINE. ADDITIONAL SEVERE WEATHER WILL BE
POSSIBLE IF THIS OCCURS...WITH THUNDERSTORMS SWEEPING SE ACROSS THE
ENTIRE FORECAST AREA BEFORE EXITING BY EARLY MONDAY MORNING.
BIGGEST CONCERN OVER THE NEXT 24 HOURS WILL BE THE CONTINUATION OF
FLASH FLOODING...AS THUNDERSTORMS TRAIN ACROSS AREAS OF ERN OK AND
WRN AR WHERE BETWEEN 3 TO 8 INCHES OF RAIN HAS FALLEN OVER THE PAST
FEW DAYS. PRECIP WATER VALUES AT OR ABOVE 1.5 INCHES WILL RESULT IN
EFFICIENT RAINFALL RATES...WITH ANOTHER 2 TO 4 INCHES OF RAINFALL
LIKELY ESPECIALLY ACROSS SE OK/WRN AR.
HIGH PRESSURE WILL BUILD IN FOR MONDAY AND TUESDAY...SHUNTING THE
BEST MOISTURE S OF THE AREA. MOIST SLY/SWLY FLOW WILL RETURN AS THE
HIGH PRESSURE SLIDES E...WITH THUNDERSTORMS CHANCES INCREASING BY
MID TO LATE WEEK. BEST CHANCES AT THIS TIME LOOK TO BE WEDNESDAY
NIGHT INTO THURSDAY...WITH ADDITIONAL HEAVY RAINFALL POSSIBLE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...06Hazardous weather outlook, May 10, 5:08 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT SUN MAY 10 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...MID MORNING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID MORNING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID MORNING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID MORNING.
DISCUSSION...
ANOTHER DAY OF WIDESPREAD SEVERE WEATHER IS ON TAP TODAY INTO
TONIGHT AS A PERSISTENT UPPER SYSTEM FINALLY TRAVERSES THE REGION. ALONG
WITH A STRENGTHENING LOW-LEVEL JET THIS MORNING... STRONG
INSTABILITY AND SHEAR WILL BE PRESENT AS ONGOING STRONG STORMS IN
NORTH TEXAS MOVE INTO EASTERN OKLAHOMA LATER DURING THE MORNING.
LARGE HAIL... DAMAGING WINDS... AND TORNADOES WILL ALL BE
POSSIBLE.
IN ADDITION... WITH MUCH OF THE FORECAST AREA SATURATED AND
ALREADY FLOODED... ANY ADDITIONAL HEAVY RAINFALL TODAY... WHICH IS
EXPECTED... WILL CREATE DANGEROUS CONDITIONS. THE SEVERE WEATHER
THREAT WILL PERSIST... AND LIKELY WORSEN WITH THE APPROACH OF A
COLD FRONT THIS EVENING AND OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
ALTHOUGH THERE WILL BE SOME THUNDERSTORM POTENTIAL EVERY DAY
DURING THE UPCOMING WEEK... CHANCES WILL BE GREATEST DURING THE
MIDDLE AND LATE WEEK AS LOW LEVEL MOISTURE RETURNS. SEVERE WEATHER
POTENTIAL WILL REMAIN LOW AS UPPER FLOW ACROSS THE REGION REMAINS
WEAK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 7:54 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN MAY 10 2015
OKZ060-064>066-101400-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
754 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...WESTERN OKMULGEE AND WESTERN TULSA
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SILVER CITY TO 60 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...GRAY...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...PRESTON...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...SILVER CITY...
KELLYVILLE...SAPULPA...OKMULGEE STATE PARK AND JENKS RIVERSIDE
AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3608 9657 3617 9595 3537 9594 3537 9598
3529 9598 3528 9643 3529 9645 3545 9645
3545 9648 3543 9649 3545 9655 3539 9653
3539 9655 3540 9657
TIME...MOT...LOC 1254Z 250DEG 25KT 3603 9645 3448 9646The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| May 9, 9:17 PM CDT | River Flood Warning | TSA | Pushmataha | 71 hr |
| May 9, 9:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| May 9, 10:29 PM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 6 hr |
| May 9, 10:30 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 9, 10:50 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 115 min |
| May 9, 11:08 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 6 hr |
| May 9, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 63 hr |
| May 9, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| May 10, 12:05 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| May 10, 12:29 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 3 hr |
| May 10, 4:27 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Sequoyah | 20 hr |
| May 10, 7:54 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 66 min |
| May 10, 8:00 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 6 hr |
| May 10, 8:35 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| May 10, 8:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 53 min |
| May 10, 8:45 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 60 min |
| May 10, 8:55 AM CDT | River Flood Warning | TSA | Choctaw | 55 hr |
| May 10, 8:57 AM CDT | River Flood Warning | TSA | Okmulgee | 6 days |
| May 10, 9:01 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 44 min |
| May 10, 9:10 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 10, 9:19 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 26 min |
| May 10, 9:25 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 65 min |
| May 10, 9:32 AM CDT | River Flood Advisory | TSA | Ottawa | 45 hr |
| May 10, 9:41 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 4 hr |
| May 10, 9:43 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 32 min |
| May 10, 9:46 AM CDT | Special Weather Statement | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 6 hr |
| May 10, 9:52 AM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 48 min |
| May 10, 10:51 AM CDT | Tornado Warning | TSA | LeFlore | 24 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Ottawa | 72 min |
| May 10, 12:13 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 107 min |
| May 10, 1:21 PM CDT | Areal Flood Warning | TSA | Creek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more | 24 hr |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 24 hr |
| May 10, 4:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 10, 5:52 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| May 10, 6:10 PM CDT | Tornado Warning | TSA | Pushmataha | 35 min |
| May 10, 6:36 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 39 min |
| May 10, 6:52 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.